# SDR SWAA2019040931463

- Difficulty date: February 15, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 52,353 hours, 25,599 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50103
- Part serial: 000657
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #1 SLAT NOSE SKIN AT THE ACTUATOR RIB SLAT STA. 451.97 CRACKED.      / REPAIRED #1 SLAT NOSE SKIN IAW EA.
